# SDR DL76L040703

- Difficulty date: July 27, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 33,981 hours, 5,394 cycles
- Engine: Pwa PW4060
- Engine time: 27,635 hours, 4,418 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nr 1 Eng T/R
- Part time: 27,635 hours, 4,418 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AMBER REV ANNUNCIATION OCCURRED ON TAKE/OFF, UPON PUSHING LEVER UP TOWARD TAKEOFF POWER.  ANNUNCIATION OCCURRED LESS THAN 40 KNOTS.  REPLACED PROX SWITCH.
